Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) Forum
What is your current age, height, weight? 20 6ft 1 180lbs
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Finasteride
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1mg 1
What condition was being treated with the drug?
Diffuse thinning hair loss
For how long did you take the drug (weeks/months/years)? One day
How old were you, and WHEN (date) did you start the drug? 20 took it around the first two weeks in december
How old were you when you quit, and WHEN (date) did you quit?20
How did you quit (cold turkey or taper off)?cold Turkey
How long into your usage did you notice the onset of side effects? Stopped wafter paranoia didn’t want to take this drug still had full erectile function as morning wood was solid, had brain fog and eye was twitching decided to discontinue
What side effects did you experience that have yet to resolve since discontinuation? My sexual health and everything were fine after stopping the drug
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[ ?] Loss of Libido / Sex Drive
[X ] Erectile Dysfunction
Loss of Morning Erections
Loss of Spontaneous Erections -don’t have them but never got them anyway as am a heavy porn user and was suffering from pied but definitely
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
[ x] Memory Loss / Forgetfulness
[ x] Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain slight pain now and again
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
[ x] Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
Feel like I have insomnia although I’m currently doing exams and am very stressed out so that could be it.
Also my vision does seem to be more blurry.
Seem to be sweating a lot more
Also do feel the slightest but of testicular pain and penis sometimes is in just got out a cold shower mode however when lying in bed it’s definitely at its correct size flaccid which is four fingers and a bit.
Also I have noticed the opposite of muscle wastage all my muscle has gotten bigger out of nowhere its fucking weird.
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? None
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?no
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Ok so basically I took one finasteride pill at the start of December initially. Initially i had some brain fog and my left eye kept twitching a lot for me this was enough to discontinue the drug.
In the evening I tried to masturbate but could not get it up this couldve been because of paranoia and anxiety as the next morning i woke with a hard erection that was full tried to masturbate but it went down completely l haven’t taken a fin pill since. I stopped and everything had returned to normal until I went home for christmas since i got back i became quite depressed but I’m not sure if this was due to depression from more hair loss as it has been getting me down.
I then awoke with a morning erection around 1.5 to 2 weeks ago that was softer and not as full. Since then in have been struggling with erections I can still get them but it takes a decent amount of physical stimulation when soft. I have had times where it was at a decent level when masturbating but my orgasms haven’t been as enjoyable.
I still achieve morning erections but they are soft too.
In terms of my libido finding think about sex that much but I constantly find myself checking out girls and thinking damn shes hot as fuck but feel like my anxiety is coming into play massively as the second i think about this stuff and am like am I normal, is this what it should be like etc.
Anyone have any advice?
Also i would like to give some context to other things, in 2018 summer I did an accutane course for four months which did seem to cause bad side effects including problems with erectile function, excessive sweating and being unable to drink. However after roughly one year these sides just went away it was literally like clockwork and i was in the clear with full erections and all. This condition kind of reminds me of that.
Next I have been addicted to porn for some time and whilst still being able to get erection i suffer from a form of pied where i am desensitized to some stimuli. I’m not sure if this has worsened or if the fin has caused these effects but there is definitely a difference.
Overall I’m getting worried and not sure what to do this has only been for a week or so. I am quite an anxious person so this may be contributing but I have noticed a definite difference. I was wondering if anyone could help with calming me down and if anyone has had similar experiences?